Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  Can I take Instaflex while tak

Total Views: 420

Can I take Instaflex while taking Coumadin (Warfarin)

PAST HISTORY : Aortic Valve Replacement 2010
High Blood Pressure
Type 2 Diabetic

This question is not answered yet.
However we found following similar queries already answered by doctors on healcon in past.

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

My mother is 75 yrs old and she regularly complains of pain in her joints for the the last 3-4 years.she has normal blood pressure and is not diabetic.kindly advise any blood tests and medications for her ?

  Doctor's Answer

Dear patient Your mother is suffering from post - menopausal senile osteoporosis. her bones have become weak due to deficiency of calcium and vitamin D. this usually occurs in old age and after menopause.get the following investigations done: dexa bone scan , vitamin D level , blood calcium , complete haemogram and blood urea.Consult a orthopaedic surgeon who will advise you medications according to your test reports. ...
Read Full Answer


I have been prescribed 5mg of Lexapro ( name brand) one time daily. I have noticed that my heart rate and blood pressure is normal when sitting or laying down but ( 118-70, 76) and jumps up a lot when I stand ( 136/89, 134) Could this be because of the medication? If so is this something that will go away after awhile or do I need to change medications.

  Doctor's Answer

Hi, The drug you are taking is from SSRI group(selective serotonin receptor inhibitor group) which is the latest group to be added in depression and has less side effects as compared to other groups given in depression . Although there are many side effects but you are specifically asking me about heart rate and blood pressure. Usually the blood pressure should not rise specifically on standing as the gravity occurs and usually the blood pressure falls down a little. The heart rate can increa ...
Read Full Answer


Need an monthly check up package for cholesterol. Doctors has mentioned that bcs of cholesterol and less exercise i got blood pressure. I am doing walking / exercise from last one year still i see the same with blood pressure. is there way to become normal ?

  Doctor's Answer

Hi, When you started having amalog (probably amlodipine),I suppose,and till now you have not shown any kind of improvement ,which means higher doses should also be started. This is very true that you have very high triglyceride levels,which can also lead you to have insulin resistance in future,which is not good for you and can also make it difficult to reduce your b.p,what your doctor also says. If your b.p is not reduced generally you will have to reduce your cholesterol levels also may be ...
Read Full Answer


hi, I am 26 year old male.My heart pulse rate is 100 bpm at rest, blood pressure range from 120-136/80-90, when high blood pressure I have pain behind eye and headache. I also feel chest tightness sometime. when I walk or do physical activity I can feel slight breath. From recent blood work my chelostorel is 245. what could be the problem?

  Doctor's Answer

Hi, You should try to lower it right now with diet first for 3-4 months. If no effects are seen then you may go on with drugs for this(raised cholesterol). Your blood pressure is not high otherwise it is just a little raised for your age. As soon as your cholesterol comes down your b.p will also reduce. If you have chest tightness,it can also be due to allergy(asthma). If you want to go for further test there are many tests but for now probably ECG is enough for you. if that is normal you don ...
Read Full Answer


I am a 38 years old male having high blood pressure and Now doctor advise to taking a tablet every morning and evening called LOTENSYL 10mg,Storrvas 10mg,minipress2.5mg Arkarmin ,phostat trice in a day and Febutaz 40 before sleeping. most of time Bp has 150/90 at morning,evening quite high like 160/100 ,PR 86. Lipid profile TC 190. HDL - 34mg/dL, LDL - 104.0 mg/dL, VLDL - 52.00,TRIGLYCERIDES- 306.00 mg/dL.

  Doctor's Answer

Hi, Your tests are more or less normal but are in a little higher range as for sodium is a little high. Then you also have proteinuria which can have multiple causes like anxiety,blood pressure,diabetes,infection or many others. Proteinuria can occur due to problems in kidney,and also it can cause other problems in kidney. So you have to remain cautious about this and deal with your blood pressure seriously if that is the only reason or cause for your proteinuria For now follow the following ...
Read Full Answer


Doctors Related to

Dr. Sameer Kad

  • Orthopedist
  •  New Delhi, India

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India

Dr. Pravin Gore

  • Colon and Rectal Surgeon
  •  Mumbai, India

Dr. Samir Nayyar

  • Dentist
  •  Jalandhar, India

Dr. Dinal Thakkar

  • Internal Medicine
  •  Ahmedabad, India

Dr. Sucharita Pal Chowdhury

  • Family Medicine
  •  Kolkata, India

Dr. MANISH SHAH

  • Orthopedist
  •  Vadodara, India

Dr. Varun Chouhan

  • Orthopedist
  •  Indore, India

Dr. AKHTARHUSAIN MANSURI

  • Dentist
  •  Mumbai, India

Dr. kalyanaraman kannan

  • Cardiologist
  •  Cuddalore, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !

Top Related Questions
I plan to wisdom tooth and dental implant at the same time in about a week. I'm taking Metoprolol SUCC - 25mg/day and Warfarin Sodium ~ 4mg/day. My cardiologist advises me to stop Warfarin three days before the procedures. What about Metoprolol SUCC?
2 Answers
Hi! Yesterday, I went to see my dentist for tooth extraction and currently taking antibiotics and mefenamic acid for 7 days. Next week, on Wednesday, I'm going to undergo blood testing, urinalysis and fecalysis. Question, is it okay to undergo these procedures even though I'm taking medicines? I'm so busy and Wednesday is the only day I'm available. Plus, clinics are closed on Christmas holiday. Please help me. Thanks!
1 Answer
Hello, I have had a nail fungus for a good ten years or so. When I first noticed it, I went to my doctor and he game me lamasil which I stopped taking after a few days since it had negative affects on me. Thereafter, I stopped taking care of it and just let it go for a good 7 or 8 years. I eventually grew up and started getting very self conscious of how it looked and wanted to wear sandals and flip flops and not have people think nasty things about me. A few years ago I went to my doctor again and he gave me a topical oil which I used for over a year and did not see any results. About two years ago, I noticed that a vertical brown line was starting to grow from the bottom up. I went to a dermatologist who took a sample of my nail but did not take a sample of the nail bed or from the cuticle. Biopsy came back as of course it being a fungus. He in turn gave me pills to take which I also had to stop taking since it was having a bad affect on my liver. After that, my dermatologist said that he would give me laser treatments which I did two of. They did not clear it but it looks a little bit better then what it was before. Still thick, yellow, crumbling below the nail, nail bed where new nail is growing is darker then the others and the brown line is still there. It is a thick brown line. How did I get this brown line? Did I get it because of the prolonged damage of the nail bed due to the years of having the nail fungus?
2 Answers
suffering from Insomnia for the last 4 years presently, I am using Zolfresh 10 as sleeping media. but i am not getting proper sleep even after taking the tablet. since last 6 months, i am taking this tab during the day also,,, but NO firm results kindly suggest ne to overcome the sleeping disorder
1 Answer



Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -